Can I take ciprofloxacin hydrochloride 500 MG twice daily if I just had BOTOX and Juvederm voluma?

For bladder infection what meds can I take not to Interfere with my BOTOX and filler

Doctor Answers 8

Cipro and Botox and fillers

Cipro does not affect the action of Botox and fillers nor do they affect the Cipro.  i am not aware of any studies saying there is an adverse effect oin Botox with antibiotics


Nashville Dermatologist
5.0 out of 5 stars 6 reviews

Bladder infection and Botox

Take the medication and fix the problem. Don't worry about it. I've seen no changes when people have to take Cipro after Botox or fillers for things like bladder infections or other.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

Bladder infection and fillers

Dear flightrisk,

Taking the antibiotic Ciprofloxacin for a urinary tract infection should have no effect or interaction on the physiological and pharmacological actions of the Botox and Juvederm. Botox is a complex protein used to block the activity of skeletal muscle, specifically facial muscles of animation, whereas Juvederm is a polymer of sugar molecules used to occupy space in the subcutaneous or intradermal environment. The antibiotic should have no effect on these chemical structures or activities and you should feel quite confident and maintain your Ciprofloxacin treatment for your urinary tract infection.

It would be prudent to contact your injection physician’s office to confirm their opinion on this matter, but in general there is no evidence suggesting a conflict of this drug with your Botox or soft tissue filler.

I hope this information has been of some assistance and best of luck.

For more information, please review the link below.

R. Stephen Mulholland, M.D.
Certified Plastic Surgeon
Yorkville, Toronto

R. Stephen Mulholland, MD
Toronto Plastic Surgeon
4.6 out of 5 stars 83 reviews

Antibiotics and Botox

Botox is a great way to minimize the wrinkles in your face and I do not know of any contraindication with Cirp or any other antibiotics.

Safety of antibioitics after treatment with Botox

You will be completely safe to take ciprofloxacin, or any other antibiotics, after treatment with Botox.  The antibiotics will not interact with your filler or Botox treatment, and will not effect the results of your treatment.  

Donald B. Yoo, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 46 reviews

Can I take Cipro after Botox?

Antibiotics should not negatively effect your Botox and should be fine for you to take for your infection.


Thank you for your question!



Kate Ross, MD

Kate Ross, MD
Bradenton Dermatologic Surgeon
1.0 out of 5 stars 1 review

Antibiotics after Botox and Juvederm

I am not aware of any interaction between Cipro and Botox, or Cipro and Juvederm, whether these are injected alone or in combination. Whenever situations like this come up, I always recommend checking with the physician that prescribed the medication or administered the injections. Medication to treat an infection (bladder or otherwise) usually takes precedent.

Adam J. Mamelak, MD
Austin Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Botox, Juvederm Voluma, and antibiotics

While there are no specific contraindications to Ciprofloxacin, this antibiotic MAY shorten the duration that Botox works to relax facial muscles -- there are a few scattered reports over the years.  There should be no effect on the Juvederm Voluma.  Regardless, the first priority is to treat your bladder infection, and Cipro is a very good choice. 

Joseph Franklin, MD
Durham Plastic Surgeon
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.